# SDR P2EA01058

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURNG C-CHECK, LEFT WING INBOARD AFT FLAP, P/N 65-46434-139, S/N BN-299, UPPER SURFACE WITH DENT AT WBL 92.5.  (M)
